# SDR SIMA20250513003

- Difficulty date: May 13, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FUSELAGE CUTOUT AFT SILL HAS CORROSION IN SEVERAL PLACES. (MAJOR REPAIR) (LEVEL 2 CORROSION)  RAR FWD CARGO DOOR FUSELAGE CUTOUT AFT SILL IAW ERJ 175 AMM 20-10-01 AND ERJ 175 SRM 51-40-08.
